Mental health issues
If this is your first visit, check out the community guide. You will have to Join us or Sign in before you can post.
Receiving too many notifications? Adjust your notification settings.

Paddie Calling....

PaddiePaddie Member Posts: 75 Courageous
In many ways, I hope no one is up, to read this. I hope, your all fast asleep having lovely dreams.......
Here's the "dampener" ME!
After a few weeks of being on antidepressants, I'm still feeling, incredibly low.
I do not see any future for me at all.... I can't even contemplate today & what's going to happen.
im frightened beyond belief.... my anxiety levels have risen, to a point that I can not control.......
I really do not understand it all.... deep down, I'm a fighter, but I'm losing this battle.
I honestly do not think
anyone can understand, how we feel... unless they have been there.....
They say it's "best" to talk.... I totally agree.
however, some "feeling's" are just that.... feelings!
Some, you just can not describe.... you only feel & you wish "someone, somewhere" could be inside you to feel what you are feeling!
I don't know, if I have made any sense whatsoever.....
Im just lost & so alone & yes, I'm very frightened.
Everyday things, to others, are just that!!! To me, they are huge mountains to climb & im so not coping.
I am, yet again, sorry to post such a negative message but I'm desperate for help...... I love Life, just not my own.
I'm on the edge of doing something stupid.... BUT  (for want of a better word) I'm too exhausted...... how totally crazy is that?!?!?

love to all
Paddie xx

Replies

  • crackercracker Member Posts: 324 Pioneering
    I think you are just describing what is real for you right now. A piece of reality we ll share. Do you think the medication might need changing?

    I have often felt the way you do, and a great deal of it comes from that isolation of not being to talk to anyone about what is inside you, about your struggles and the depression and exhaustion caused by everyday effort just to keep going at times.

    I hope you find some support from someone near you (I haven't any except a visit to a counselor for an hour each week. I must pretend to be "fine" lest others run way.

    My heart goes out to you, please do keep writing here to break that loneliness and hopelessness.

  • thespicemanthespiceman Member Posts: 6,408 Disability Gamechanger
    Hello @Paddie You not alone here first thing I need to say.

    What you are experiencing are several symptoms of the anxiety and depression.

    I recognise most of what have and am always been aware of these emotions and feelings.

    Can not put into words. Please try if you can.  This all a terrible, heart breaking illness.

    It can cause all sorts of confusion and feelings of paranoid all the time.

    I have had several but this is about you.

    Have a suggestion. Please write them down. Do that have a note pad.  May sound rubbish and not making sense. I do not have all the answers but have and still am learning about.

    Not only me but the illness I have.

    The medication you have been prescribed has a long list of side effects. I always keep a copy of it with my meds.

    All I can say is please talk to me or some one in the community.  To talk and give you support. Speak to the Samaritans. Nothing wrong ringing them up.

    I did the first few weeks of taking these meds.

    Speak to your Doctor. Also concerned as I am about other issues you discussed.  In previous posts That might be interfering with your meds.

    If you are being caring. Just a thought.

    I hope you can find some solace and peace please contact your Doctor for some support you should be entitled to it.

    That can help.  Nothing wrong in asking for support. I am a proud gent and had to ask. Got support and advice from mental health charities. Does and can be beneficial.

    Always in prayers and thoughts.

    @thespiceman
    Community Champion
    SCOPE Volunteer Award Engaging Communities 2019
    Mental Health advice, guidance and information to all members
    Nutrition, Diet, Wellbeing, Addiction.
    Recipes
Sign in or join us to comment.